ADVERTISEMENT
ADVERTISEMENT

Q. My fiance did not get periods for three months after taking I-pill. Is it normal?

Answered by
Dr. Ashok Kumar Choudhary
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 29, 2017 and last reviewed on: Sep 29, 2021

Hello doctor,

My fiance took an I-pill three months back after we had unprotected sex. But, she did not get her periods from the last three months. Is this normal? Is it a side effect of taking I-pill? Is she pregnant?

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I read your query and understand your concerns.

  • An irregular menstrual cycle is one of the commonest side effects of an indiscriminate use of I-pill. I-pill contains same hormones which regulate the monthly cycles, but if taken often, they cause hormonal disturbances. They lead to absent periods, delayed periods, low flow, high flow, etc.
  • Having said this, to confirm, I will recommend doing a urine pregnancy test. The test kit is available over-the-counter and can be purchased from any chemist shop in your city.
  • This is important because it will give you peace of mind if you are not willing for a child.

I hope this answers you. If you have more questions feel free to write back to me. Thanks and regards.

For further queries consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Will I-pill tablet work if taken two hours after the act?

.. gone through your history and understand your concerns. As you had I-pill, the chances of pregnancy are not there in your case. Delayed menses, if any, are due to hormonal imbalance caused by I-pill. Just wait and watch for your menses. For mor...   Read full

What is the reason for irregular periods after stopping birth control pill?

.. is not to be taken regularly. There are two phases of the menstrual cycle first 15 days estrogenic phase and second secretory phase. These tablets are high dose hormonal and delay ovulation. So depending upon which phase you took medicine, the per...   Read full

Had an emergency contraceptive pill after sex. Can I be pregnant?

.. had taken one Unwanted 72 within 24 hours after the intercourse, you must have received a withdrawal bleed after 5-7 days. If yes, then the date of the withdrawal bleed would form your fresh LMP (last menstrual period) and you should be starting y...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Relation Between Enamel Hypoplasia and Dental Caries
Enamel hypoplasia is due to incomplete or defective formation in the organic matrix, which forms the first layer of the ...  Read more»
Methods to Increase Breast Milk Production
Several measures can help mothers in increasing their breast milk production. Find out the correct way to breastfeed thr...  Read more»
Ingrown Hair: How Can You Prevent and Treat It
An ingrown hair is a hair strand that grows back into the skin after a clean shave or waxing. It appears as a raised dar...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.